# SDR AU970562

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-38-112
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 7766902
- Condition: Distorted
- Location: Engine Exh
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) REAR MUFFLER BAFFLE DISTORTED AND PARTIALLY BLOCKING OUTLET
